RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mazalov, Maksim Yakovlevich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16
Presentations: 5

Number of views:
This page:1340
Abstract pages:4699
Full texts:963
References:610
Associate professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person14276
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/633562

Publications in Math-Net.Ru
2018
1. M. Ya. Mazalov, “On Bianalytic Capacities”, Mat. Zametki, 103:4 (2018),  635–640  mathnet  elib; Math. Notes, 103:4 (2018), 672–677  isi  scopus
2017
2. M. Ya. Mazalov, “On Nevanlinna domains with fractal boundaries”, Algebra i Analiz, 29:5 (2017),  90–110  mathnet  mathscinet  elib; St. Petersburg Math. J., 29:5 (2018), 777–791  isi  scopus
3. M. Ya. Mazalov, “On the existence of angular boundary values for polyharmonic functions in the unit ball”, Zap. Nauchn. Sem. POMI, 456 (2017),  144–154  mathnet; J. Math. Sci. (N. Y.), 234:3 (2018), 362–368
2015
4. M. Ya. Mazalov, “An example of a non-rectifiable Nevanlinna contour”, Algebra i Analiz, 27:4 (2015),  50–58  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:4 (2016), 625–630  isi  scopus
5. M. Ya. Mazalov, P. V. Paramonov, “Criteria for $C^m$-approximability by bianalytic functions on planar compact sets”, Mat. Sb., 206:2 (2015),  77–118  mathnet  mathscinet  zmath  elib; Sb. Math., 206:2 (2015), 242–281  isi  scopus
2012
6. M. Ya. Mazalov, P. V. Paramonov, K. Yu. Fedorovskiy, “Conditions for $C^m$-approximability of functions by solutions of elliptic equations”, Uspekhi Mat. Nauk, 67:6(408) (2012),  53–100  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:6 (2012), 1023–1068  isi  elib  scopus
7. M. Ya. Mazalov, “Criterion of uniform approximability by harmonic functions on compact sets in $\mathbb R^3$”, Tr. Mat. Inst. Steklova, 279 (2012),  120–165  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 279 (2012), 110–154  isi
8. M. Ya. Mazalov, “On uniform approximability by solutions of elliptic equations of order higher than two”, Ufimsk. Mat. Zh., 4:4 (2012),  108–118  mathnet
9. M. Ya. Mazalov, “A criterion for approximability by harmonic functions in Lipschitz spaces”, Zap. Nauchn. Sem. POMI, 401 (2012),  144–171  mathnet  mathscinet; J. Math. Sci. (N. Y.), 194:6 (2013), 678–692  scopus
2011
10. M. Ya. Mazalov, “Uniform approximation problem for harmonic functions”, Algebra i Analiz, 23:4 (2011),  136–178  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 23:4 (2012), 731–759  isi  elib  scopus
11. M. Ya. Mazalov, “Uniform approximation by harmonic functions on compact subsets of $\mathbb R^3$”, Zap. Nauchn. Sem. POMI, 389 (2011),  162–190  mathnet; J. Math. Sci. (N. Y.), 182:5 (2012), 674–689  scopus
2009
12. M. Ya. Mazalov, “The Dirichlet problem for polyanalytic functions”, Mat. Sb., 200:10 (2009),  59–80  mathnet  mathscinet  zmath  elib; Sb. Math., 200:10 (2009), 1473–1493  isi  elib  scopus
2008
13. M. Ya. Mazalov, “A criterion for uniform approximability on arbitrary compact sets for solutions of elliptic equations”, Mat. Sb., 199:1 (2008),  15–46  mathnet  mathscinet  zmath  elib; Sb. Math., 199:1 (2008), 13–44  isi  elib  scopus
2004
14. M. Ya. Mazalov, “Uniform approximations by bianalytic functions on arbitrary compact subsets of $\mathbb C$”, Mat. Sb., 195:5 (2004),  79–102  mathnet  mathscinet  zmath; Sb. Math., 195:5 (2004), 687–709  isi  scopus
2001
15. M. Ya. Mazalov, “Uniform Approximation of Functions Continuous on a Compact Subset of $\mathbb C$ and Analytic in Its Interior by Functions Bianalytic in Its Neighborhoods”, Mat. Zametki, 69:2 (2001),  245–261  mathnet  mathscinet  zmath  elib; Math. Notes, 69:2 (2001), 216–231  isi
1997
16. M. Ya. Mazalov, “An example of a nonconstant bianalytic function vanishing everywhere on a nowhere analytic boundary”, Mat. Zametki, 62:4 (1997),  629–632  mathnet  mathscinet  zmath  elib; Math. Notes, 62:4 (1997), 524–526  isi

Presentations in Math-Net.Ru
1. Approximation by solutions of elliptic equations: Paramonov's ideas and their development
M. Ya. Mazalov
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
October 18, 2017 16:45
2. Пример неспрямляемого неванлинновского контура
M. Ya. Mazalov
Seminar on Operator Theory and Function Theory
December 15, 2014 17:30
3. An example of a non-rectifiable Nevanlinna contour
M. Ya. Mazalov
Seminar on Complex Analysis (Gonchar Seminar)
October 20, 2014 19:15
4. Some conditions of approximation of functions by solutions of elliptic equations
M. Ya. Mazalov
Seminar on Complex Analysis (Gonchar Seminar)
May 13, 2013 18:00
5. Индивидуальная теорема о равномерном приближении гармоническими функциями
M. Ya. Mazalov
Seminar on Operator Theory and Function Theory
February 28, 2011 17:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019